Note to the Paper “A Positive Definite Binary Quadratic Form as a Sum of Five Squares of Linear Forms (Completion of Mordell's Proof)” (Bull. Polish Acad. Sci. Math. 61 (2013), 23–26)

Tom 61 / 2013

A. Schinzel Bulletin Polish Acad. Sci. Math. 61 (2013), 107-107 DOI: 10.4064/ba61-2-2

Autorzy

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek